# SDR UPS02438705

- Difficulty date: May 16, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078486
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING- NR 25 L/E FLAP O/B ROTARY ACTUATOR MOUNT RIB SUPPORT BOLT HOLE FOUND SURFACE CORROSION. FROM NR 1 - NR 8 BOLT HOLE.  RIB REPLACED IAW SRM 51- 10-01 PG 8 AND SRM 51-30-02.
